# SDR SWIA200718990

- Difficulty date: December 21, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 17,160 hours, 13,815 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1541
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3904 - GEAR DISAGREE WARNING  ON APPROACH AND NOSE GEAR WAS NOT DOWN.  REPLACED NOSE GEAR SELECTOR VALVE IAW AMM 32-33-10.  REPLACED PRIORITY VALVE IAW AMM 32-33-15.
